Semiparametric and additive model selection using an improved Akaike information criterion

Simonoff, Jeffrey S., Tsai, Chih-Ling . Journal of Computational and Graphical Statistics 1999. 8 :22-40

Locate this article in:

Bibtex

@article{CIS-157020,
  Author = {Simonoff, Jeffrey S. and Tsai, Chih-Ling},
  Title = {Semiparametric and additive model selection using an improved Akaike information criterion},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {8},
  Year = {1999},
  Pages = {22--40},
  Keywords = {Goodness-of-fit, Nonparametric regression, Kullback-Leibler distance, Smoothing spline}
}

Similar articles